# SDR ASAA2015031011053

- Difficulty date: March 10, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C329536
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT AT AFT OF STA 500G, S-28, CORRODED.  ACFT GROUNDED. REPAIRED STRINGER 28R IAW SRM 53-30-12-2R-2, W 1.0", O .0125", R 0", L 4", D .125".
